# SDR 96ZZZM1398

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N25AG
- Make and model: Dhav DHC7102
- Aircraft serial: 25
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Bracket
- Part number: 75313134001
- Condition: Broken
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4911 - FLL-PID - RETURNED TO FLL, PILOT REPORTS NOSE GEAR ONLY RETRACTS HALFWAY SELECTING GEAR UP (MAIN RETRACTED OK).  INSPECTION REVEALED NOSE GEAR DOOR ACTUATOR ATTACH BRACKET TORN OFF AND NOSE GEAR DOORS JAMMED UP.  FREED THE DOORS AND INSPECTED AREA FOR FURTHER DAMAGES.  SKIN TORN AT STATION 217 BULKHEAD.  REPAIRED TORN 217 BULKHEAD SKIN IAW AVITAS DWG NR 96 PARA .051D-1 'A' AND REPLACED DOOR ACTUATOR ATTACH BRACKET (P/N 75313134-001).
